| Model Number |
PM100N |
| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during intra-operative use, the unit displayed error eee010 and low readings were observed.The reading was consistently off by -10, reading lower than expected.The sensor was applied to the finger, toes, and foot, held in place with medical tape, and was brand new, having been in use for one day.Troubleshooting steps included swapping out sensors with known working and new sensors, but no change was observed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Troubleshooting steps included swapping out sensors with known working and new sensors, but no change was observed.It was reported that the unit displayed error eee010 and low readings was observed.The reading was consistently off by -10, which was lower than expected.The sensor was applied to the finger, toes, and foot, held in place with medical tape, and was brand new, having been in use for one day.The reported issue was not confirmed.The most likely cause was not determined from the available information.The evaluation detected an unreported condition: backup battery that had no relationship to the reported condition.The most likely cause for the additional condition was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description